# SDR FDEA200908122989

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: ALC80551
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BARREL NUT HOLES INSPECTION/ RPAIR - ACCESS TO TRIM LEFT HAND STABILIZER AFT OPERATING BULKHEAD FOR 35L REWORK.  COMPLIED WITH E.A. 1-5510-131637,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
